MathSciNet Relay Station
MathSciNet bibliographic data
MR624939 (82h:60017) 60B12 (60E07)
Smoleński, W. A new proof of the zero-one law for stable measures. Proc. Amer. Math. Soc. 83 (1981), no. 2, 398–399.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement